MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC POSITIONING SCREW FOR DISTAL RADIUS GUIDE BLOCK

WRIGHTS LANE SYNTHES USA PRODUCTS LLC POSITIONING SCREW FOR DISTAL RADIUS GUIDE BLOCK
Model Number 03.111.007
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Without a lot number the device history records review could not be completed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the surgeon was unable to screw the aiming block for distal radius plate onto the plate.The attempt was made using different plates.The surgeon suggested that the screw might be stripped.There was no patient involvement.Concomitant device: distal radius plate (part: unknown, lot: unknown, quantity: unknown).This report is for a positioning screw for distal radius guide block.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 corrected data: b1, b5, h1: the initial complaint was reviewed and found not reportable.The screw is part of the guide block 03.111.701 assembly.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
POSITIONING SCREW FOR DISTAL RADIUS GUIDE BLOCK
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8391970
Report Number2939274-2019-56823
Device Sequence Number1783697
Product Code FZX
UDI-Device Identifier10886982072085
UDI-Public(01)10886982072085
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.111.007
Device Catalogue Number03.111.007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1